# SDR SWAA2021101228624

- Difficulty date: October 9, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N561WN
- Make and model: Boeing 737-73V
- Aircraft serial: 32417
- Aircraft time: 54,256 hours, 34,952 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Missing
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FROWARD SERVICE DOOR EMERGENCY SLIDE FELL OUT ; / [01] REPACKED FS SLIDE PER MT725-61-06 AND AMM 25-66-01
